Opuscula Math. 44, no. 4 (2024), 587-623
https://doi.org/10.7494/OpMath.2024.44.4.587

 
Opuscula Mathematica

On the solvability of some parabolic equations involving nonlinear boundary conditions with L1 data

Laila Taourirte
Abderrahim Charkaoui
Nour Eddine Alaa

Abstract. We analyze the existence of solutions for a class of quasilinear parabolic equations with critical growth nonlinearities, nonlinear boundary conditions, and \(L^1\) data. We formulate our problems in an abstract form, then using some techniques of functional analysis, such as Leray-Schauder's topological degree associated with the truncation method and very interesting compactness results, we establish the existence of weak solutions to the proposed models.

Keywords: quasilinear parabolic equation, nonlinear boundary conditions, weak solutions, Leray-Schauder topological degree, \(L^1\)-data.

Mathematics Subject Classification: 35K59, 35K55, 35A01, 35B09, 35D30.

Full text (pdf)

  1. H. Alaa, N.E. Alaa, A. Charkaoui, Time periodic solutions for strongly nonlinear parabolic systems with \(p(x)\)-growth conditions, J. Elliptic Parabol. Equ. 7 (2021), 815-839. https://doi.org/10.1007/s41808-021-00118-9
  2. H. Alaa, M. El Ghabi, A. Charkaoui, Semilinear periodic parabolic problem with discontinuous coefficients: Mathematical analysis and numerical simulation, Filomat 37 (2023), no. 7, 2151-2164. https://doi.org/10.2298/FIL2307151A
  3. N.E. Alaa, F. Aqel, L. Taourirte, On singular quasilinear elliptic equations with data measures, Adv. Nonlinear Anal. 10 (2021), 1284-1300. https://doi.org/10.1515/anona-2020-0132
  4. N.E. Alaa, A. Charkaoui, M. El Ghabi, M. El Hathout, Integral solution for a parabolic equation driven by the \(p(x)\)-Laplacian operator with nonlinear boundary conditions and \(L^1\) data, Mediterr. J. Math. 20 (2023), Article no. 244. https://doi.org/10.1007/s00009-023-02446-7
  5. H. Amann, Nonlinear elliptic equations with nonlinear boundary conditions, North-Holland Mathematics Studies 21 (1976), 43-63. https://doi.org/10.1016/S0304-0208(08)71154-X
  6. P. Amster, Topological methods for a nonlinear elliptic system with nonlinear boundary conditions, Int. J. Dyn. Syst. Differ. Equ. 2 (2009), no. 1-2, 56-65. https://doi.org/10.1504/IJDSDE.2009.028035
  7. P. Amster, Multiple solutions for an elliptic system with indefinite Robin boundary conditions, Adv. Nonlinear Anal. 8 (2017), no. 1, 603-614. https://doi.org/10.1515/anona-2017-0034
  8. F. Andreu, J.M. Mazón, S. Segura de León, J. Toledo, Quasi-linear elliptic and parabolic equations in \(L^1\) with nonlinear boundary conditions, Adv. Math. Sci. Appl. 7 (1997), 183-213.
  9. P. Baras, M. Pierre, Problèmes paraboliques semi-lineaires avec donnees measures, Appl. Anal. 18 (1984), no. 1-2, 111-149. https://doi.org/10.1080/00036818408839514
  10. D. Bothe, M. Pierre, Quasi-steady-state approximation for a reaction–diffusion system with fast intermediate, J. Math. Anal. Appl. 368 (2010), no. 1, 120-132. https://doi.org/10.1016/j.jmaa.2010.02.044
  11. A. Cabada, R.L. Pouso, Existence results for the problem \((\phi(u))= f(t,u,\nabla u)\) with nonlinear boundary conditions, Nonlinear Anal. 35 (1999), no. 2, 221-231. https://doi.org/10.1016/S0362-546X(98)00009-1
  12. A. Charkaoui, N.E. Alaa, Weak periodic solution for semilinear parabolic problem with singular nonlinearities and \(L^1\) data, Mediterr. J. Math. 17 (2020), Article no. 108. https://doi.org/10.1007/s00009-020-01535-1
  13. A. Charkaoui, N.E. Alaa, Existence and uniqueness of renormalized periodic solution to a nonlinear parabolic problem with variable exponent and \(L^1\) data, J. Math. Anal. Appl. 506 (2022), no. 2, Article no. 125674. https://doi.org/10.1016/j.jmaa.2021.125674
  14. A. Charkaoui, N.E. Alaa, An \(L^1\)-theory for a nonlinear temporal periodic problem involving \(p(x)\)-growth structure with a strong dependence on gradients, J. Evol. Equ. 23 (2023), Article no. 73. https://doi.org/10.1007/s00028-023-00924-9
  15. A. Charkaoui, H. Fahim, N.E. Alaa, Nonlinear parabolic equation having nonstandard growth condition with respect to the gradient and variable exponent, Opuscula Math. 41 (2021), no. 1, 25-53. https://doi.org/10.7494/OpMath.2021.41.1.25
  16. F.C.Ş. Cîrstea, V. Rădulescu, Existence and non-existence results for a quasilinear problem with nonlinear boundary condition, J. Math. Anal. Appl. 244 (2000), no. 1, 169-183. https://doi.org/10.1006/jmaa.1999.6699
  17. J. Droniou, Quelques résultats sur les espaces de Sobolev, Working paper or preprint, (2001).
  18. A. Elaassri, K. Lamrini Uahabi, A. Charkaoui, N.E. Alaa, S. Mesbahi, Existence of weak periodic solution for quasilinear parabolic problem with nonlinear boundary conditions, An. Univ. Craiova Ser. Mat. Inform. 46 (2019), 1-13.
  19. G.M. Figueiredo, V.D. Rădulescu, Nonhomogeneous equations with critical exponential growth and lack of compactness, Opuscula Math. 40 (2020), no. 1, 71-92. https://doi.org/10.7494/OpMath.2020.40.1.71
  20. M. Fila, J. Lankeit, Lack of smoothing for bounded solutions of a semilinear parabolic equation, Adv. Nonlinear Anal. 9 (2020), no. 1, 1437-1452. https://doi.org/10.1515/anona-2020-0059
  21. J.L. Lions, Quelques méthodes de résolution de problèmes aux limites non linéaires, Dunod, 1969.
  22. C.B. Morrey, Multiple Integrals in the Calculus of Variations, Springer Science & Business Media, 2009. https://doi.org/10.1007/978-3-540-69952-1
  23. M. Nakao, Remarks on global solutions to the initial-boundary value problem for quasilinear degenerate parabolic equations with a nonlinear source term, Opuscula Math. 39 (2019), no. 3, 395-414. https://doi.org/10.7494/OpMath.2019.39.3.395
  24. M. Niezgódka, I. Pawłow, A generalized Stefan problem in several space variables, Appl. Math. Optim. 9 (1982), 193-224. https://doi.org/10.1007/BF01460125
  25. N. Papageorgiou, V. Rădulescu, D. Repovš, Nonlinear Analysis - Theory and Methods, Springer Monographs in Mathematics, 2019. https://doi.org/10.1007/978-3-030-03430-6
  26. A. Porretta, Existence results for nonlinear parabolic equations via strong convergence of truncations, Ann. Mat. Pura Appl. (4) 177 (1999), 143-172. https://doi.org/10.1007/BF02505907
  27. A. Prignet, Existence and uniqueness of "entropy" solutions of parabolic problems with \(L^1\) data, Nonlinear Anal. 28 (1997), 1943-1954. https://doi.org/10.1016/S0362-546X(96)00030-2
  28. V. Rădulescu, Nonlinear elliptic equations with variable exponent: old and new, Nonlinear Anal. 121 (2015), 336-369. https://doi.org/10.1016/j.na.2014.11.007
  29. V. Rădulescu, Isotropic and anisotropic double-phase problems: old and new, Opuscula Math. 39 (2019), 259-279. https://doi.org/10.7494/OpMath.2019.39.2.259
  30. J.F. Rodrigues, The Stefan problem revisited, [in:] Mathematical Models for Phase Change Problems, Basel, Birkhäuser Basel, 1989, 129-190. https://doi.org/10.1007/978-3-0348-9148-6_8
  31. J.F. Rodrigues, Variational methods in the Stefan problem, [in:] A. Visintin (ed.), Phase Transitions and Hysteresis Springer, Berlin, 1994, 147-212. https://doi.org/10.1007/BFb0073397
  32. T. Roubíček, Nonlinear heat equation with \(L^1\)-data, NoDEA Nonlinear Differential Equations Appl. 5 (1998), 517-527. https://doi.org/10.1007/s000300050060
  • Abderrahim Charkaoui
  • ORCID iD https://orcid.org/0000-0003-1425-7248
  • Interdisciplinary Research Laboratory in Sciences, Education and Training, Higher School of Education and Training of Berrechid (ESEFB), Hassan First University, Morocco
  • Nour Eddine Alaa (corresponding author)
  • ORCID iD https://orcid.org/0000-0001-8169-8663
  • Laboratory LAMAI, Faculty of Science and Technology of Marrakech, B.P. 549, Av. Abdelkarim Elkhattabi, 40000, Marrakech, Morocco
  • Communicated by Patrizia Pucci.
  • Received: 2023-04-12.
  • Revised: 2024-01-30.
  • Accepted: 2024-01-31.
  • Published online: 2024-04-29.
Opuscula Mathematica - cover

Cite this article as:
Laila Taourirte, Abderrahim Charkaoui, Nour Eddine Alaa, On the solvability of some parabolic equations involving nonlinear boundary conditions with L1 data, Opuscula Math. 44, no. 4 (2024), 587-623, https://doi.org/10.7494/OpMath.2024.44.4.587

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

We advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.